# SDR MALA975967

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY OVERHEAD LIGHTS INOP AT ROW 8 C/D AND 9A.  MAINTENANCE RELAMPED BOTH OVERHEAD EMERGENCY LIGHTS.  ALL CHECKS GOOD.
